# SDR CALA2025122912509

- Difficulty date: December 20, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 128,508 hours, 19,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32621
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, OBSERVED SMALL DAMAGED ON RT LOWER FUSELAGE BETWEEN BS 1219 & 1241, S36 & 37R. REMOVED PAINT. PERFORMED HFEC AS PER NDT PART 6 51-00-19, IT WAS FOUND A CRACK IN THE AREA. MEASUREMENT: CRACK: 1,5 IN; CRACK TO BS 1219: 15 IN; CRACK TO S-38R 6,5 IN; CRACK TO REPAIR: 16,25; CRACK TO LAP JOINT 5,5 IN.   FASTENERS AT DAMAGED AREA WERE REMOVED IAW SRM 53-00-01-2R-1 STEP 2 AND SRM 51-40-02. PERFORMED FASTNER HOLE INSPECTION   IN THE OPENED HOLES. IAW NTM PART 6 51-00-16. NO CRACKS WAS FOUND. GOOD TO FOLLOW FOR NEXT STEPS. PERFORMED CUT AT THE DAMGED AREA IAW SRM 53-00-01-2R-1 STEP 3. IT IS NECESSARY TO PERFORM NDT INSPECTION IAW STEP 4 AND NDT PART 6 51-00-01/51-00-19.
